# SDR SWAA2025011577946

- Difficulty date: December 16, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 AND RBL6 KEEL BEAM 2024-759614<[01] REPLACED SUPPORT BRACKET BODY STATION 540 AND RBL6 KEEL BEAM IAW B737-700 SRM51-10-02 ITEM 9;B737-700 SRM 51-40-02 AND DRAWING 212A1101 REV.;[02] CORRECTED STEP 1: REPLACED SUPPORT BRACKET BODY STATION 540 AND RBL6 KEEL BEAM IAW B737-700 SRM51-10-02 ITEM 9;B737-700 SRM 51-40-02 AND DRAWING 212A1101 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED SUPPORT BRACKET BODY STATION 540 AND RBL6 KEEL BEAM IAW B737-700 SRM51-10-02 ITEM 9;B737-700 SRM 51-40-02 AND DRAWING 212A1101 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.
